Two-dimensional hopping conductivity in a delta-doped GaAs/AlxGa1-xAs heterostructure. / Khondaker, S I ; Shlimak, I S ; Nicholls, J T ; Pepper, M ; Ritchie, D A .

In: Physical Review B, Vol. 59, No. 7, 15.02.1999, p. 4580-4583.

Research output: Contribution to journalArticle

Published

Documents

  • PhysRevB

    Final published version, 95.1 KB, PDF document

Links

Original languageEnglish
Pages (from-to)4580-4583
Number of pages4
JournalPhysical Review B
Volume59
Issue number7
DOIs
Publication statusPublished - 15 Feb 1999
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 3094748